# SDR CALA2025072907022

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 121,201 hours, 12,544 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Flt Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 3R EICAS STATUS #3 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND /FLT LK RLY/SEN SOR DISAGREEMENT. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  5211330.  PSEU 2 (R2) WHEN ACFT ARRIVAL AMT ON BOARD CHK NO EXISTING FAULT, ONLY GOT PRESENT LEG FAULT MMSG 52-11330 & 52-12210, BOTH MMSG ARE NOT ACTIVE. PER FIM 52-11 TASK 806 AND 52-11 TASK 809, THIS WAS AN INTERMITTENT FAULT. PERFORM FLIGHT LOCK CONTROL TEST PER AMM 52-11-26-200-801, TEST PASSED, STATUS MSG GONE.
